摘要
本文讨论一类非线性分数阶微分方程积分边值问题正解的存在性.借助于Green函数有关的不等式,通过Krasnoselskii-Zabreiko不动点定理获得该问题正解的存在性结果,并在非线性项无穷远处次线性增长的情况下给出解的迭代序列.
The paper is concerned with the existence of positive solutions for a class of nonlinear fractional differential equations involving integral boundary value problems. By using of Krasnoselskii-Zabreiko fixed point theorem, several existence results are formulated in terms of some inequalities associated with Green's function. Moreover, an iterative sequence is established when the nonlinearity grows sublinearly at infinity.
出处
《应用数学》
CSCD
北大核心
2016年第1期1-6,共6页
Mathematica Applicata
基金
国家自然科学基金资助(61375004
11501252)
关键词
分数阶微分方程
边值问题
不动点定理
正解
迭代
Fractional differential equation
Boundary value problem
Fixed point theorem
Positive solution
Iteration